Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: when i tried yuliy davidov

Posted by SLS on August 5, 2015, at 7:36:00

In reply to Re: when i tried, posted by yuliy davidov on August 4, 2015, at 16:10:44

Seroquel can increase heart rate. This is usually safe.

When Seroquel (quetiapine) is metabolized (broken-down) in the body, it produces norquetiapine. Norquetiapine acts like desipramine (TCA) and is a NE reuptake inhibitor. This might accelerate heart-rate substantially. Prolonged QT interval is rare at therapeutic dosages.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1080958
URL: http://www.dr-bob.org/babble/20150629/msgs/1081009.html